# SDR MASA2011012201772

- Difficulty date: January 20, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 14,799 hours, 11,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT OUT AT ROW 20.  MX RELAMPED EMERGENCY LIGHT.
